# SDR HEEA955890

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Faulty
- Location: Power Sect
- Part time: 13,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH ITT AT POWER CHECK.
